The Michigan Mathematical Journal

C+-Actions on contractible threefolds

Shulim Kaliman and Nikolai Saveliev

Full-text: Open access

Article information

Source
Michigan Math. J., Volume 52, Issue 3 (2004), 619-625 .

Dates
First available in Project Euclid: 16 November 2004

Permanent link to this document
https://projecteuclid.org/euclid.mmj/1100623416

Digital Object Identifier
doi:10.1307/mmj/1100623416

Mathematical Reviews number (MathSciNet)
MR2097401

Zentralblatt MATH identifier
1067.14067

Subjects
Primary: 14R20: Group actions on affine varieties [See also 13A50, 14L30] 14E08: Rationality questions [See also 14M20]
Secondary: 57R57: Applications of global analysis to structures on manifolds, Donaldson and Seiberg-Witten invariants [See also 58-XX]

Citation

Kaliman, Shulim; Saveliev, Nikolai. C + -Actions on contractible threefolds. Michigan Math. J. 52 (2004), no. 3, 619--625. doi:10.1307/mmj/1100623416. https://projecteuclid.org/euclid.mmj/1100623416


Export citation

References

  • E. Brieskorn, Rationale singularitäten komplexer Flächen, Invent. Math. 4 (1967/68), 336--358.
  • R. Fintushel and R. Stern, Instanton homology of Seifert fibred homology three spheres, Proc. London Math. Soc. (3) 61 (1990), 109--137.
  • R. V. Gurjar and M. Miyanishi, Affine lines on logarithmic $\bold Q$-homology planes, Math. Ann. 294 (1992), 463--482.
  • R. V. Gurjar and C. R. Pradeep, $\bold Q$-homology planes are rational. III, Osaka J. Math. 36 (1999), 259--335.
  • R. V. Gurjar, C. R. Pradeep, and A. R. Shastri, On rationality of logarithmic $\bold Q$-homology planes. II, Osaka J. Math. 34 (1997), 725--743.
  • R. V. Gurjar and A. R. Shastri, On the rationality of complex homology $2$-cells. II, J. Math. Soc. Japan 41 (1989), 175--212.
  • S. Iitaka, On logarithmic Kodaira dimensions of algebraic varieties, Complex analysis and algebraic geometry, pp. 175--189, Iwanami, Tokyo, 1977.
  • S. Kaliman, Exotic analytic structures and Eisenman intrinsic measures, Israel J. Math. 88 (1994), 411--423.
  • ------, Eisenman intrinsic measures and algebraic invariants, Indiana Univ. Math. J. 48 (1999), 449--467.
  • ------, Free $\bold C_+$-actions on $\bold C^3$ are translations, Invent. Math. 156 (2004), 163--173.
  • M. Miyanishi, Regular subrings of a polynomial ring, Osaka J. Math. 17 (1980), 329--338.
  • ------, Open algebraic surfaces, CMR Monogr. Ser., 12, Amer. Math. Soc., Providence, RI, 2001.
  • M. Miyanishi and T. Sugie, Homology planes with quotient singularities, J. Math. Kyoto Univ. 31 (1991), 755--788.
  • R. Narasimhan, On homology groups of Stein spaces, Invent. Math. 2 (1967), 377--385.
  • C. R. Pradeep and A. R. Shastri, On rationality of logarithmic $\bold Q$-homology planes. I, Osaka J. Math. 34 (1997), 429--456.
  • C. H. Taubes, Gauge theory on asymptotically periodic $4$-manifolds, J. Differential Geom. 25 (1987), 363--430.